Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 235, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2011, 9:37 PM CDT for Lincoln County, Nebraska. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2011, 9:37 PM CDT (02:37 UTC)
- Expired
- Jul 26, 2011, 10:30 PM CDT
- In force
- 53 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 80.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 94 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 10:06 PM CDT | TSTM WND GST 60 | 1 W Brady, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 5:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.6 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 594 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 2468 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
651 WUUS53 KLBF 270237 SVRLBF NEC111-270330- /O.NEW.KLBF.SV.W.0235.110727T0237Z-110727T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 937 PM CDT TUE JUL 26 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LINCOLN COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 1030 PM CDT * AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF RINGGOLD TO 7 MILES SOUTH OF DICKENS...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... NORTH PLATTE...LAKE MALONEY STATE RECREATION AREA...WELLFLEET... MAXWELL...COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...BRADY...HIGHWAY 83 MILE MARKER 90...HIGHWAY 83 MILE MARKER 70...HIGHWAY 83 MILE MARKER 60 AND HIGHWAY 83 MILE MARKER 100. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4138 10026 4072 10026 4072 10122 4138 10120 TIME...MOT...LOC 0236Z 274DEG 29KT 4137 10084 4073 10098 WIND...HAIL 80MPH <.75IN $$ ROBERG
3 follow-up statements
969
WWUS53 KLBF 270252
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
952 PM CDT TUE JUL 26 2011
NEC111-270330-
/O.CON.KLBF.SV.W.0235.000000T0000Z-110727T0330Z/
LINCOLN NE-
952 PM CDT TUE JUL 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LINCOLN COUNTY
UNTIL 1030 PM CDT...
AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HERSHEY TO 6 MILES SOUTHEAST OF HERSHEY TO WALLACE...
MOVING NORTHEAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DICKENS AROUND 1000 PM CDT.
NORTH PLATTE AROUND 1010 PM CDT.
WELLFLEET AND LAKE MALONEY STATE RECREATION AREA AROUND 1025 PM
CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 97
MILE MARKER 10...HIGHWAY 83 MILE MARKER 90...HIGHWAY 83 MILE MARKER
60...HIGHWAY 83 MILE MARKER 70 AND HIGHWAY 83 MILE MARKER 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS WEST CENTRAL LINCOLN COUNTY. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4137 10099 4138 10026 4072 10026 4072 10122
TIME...MOT...LOC 0252Z 245DEG 22KT 4121 10100 4112 10086
4087 10108
WIND...HAIL 70MPH <.75IN
$$
ROBERG241
WWUS53 KLBF 270305
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1005 PM CDT TUE JUL 26 2011
NEC111-270330-
/O.CON.KLBF.SV.W.0235.000000T0000Z-110727T0330Z/
LINCOLN NE-
1005 PM CDT TUE JUL 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LINCOLN COUNTY
UNTIL 1030 PM CDT...
AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF NORTH PLATTE TO NORTH PLATTE TO 7
MILES NORTHEAST OF DICKENS...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WELLFLEET AROUND 1010 PM CDT.
LAKE MALONEY STATE RECREATION AREA AROUND 1015 PM CDT.
HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA AROUND 1025
PM CDT.
MAXWELL AND COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA AROUND
1030 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 83
MILE MARKER 90...HIGHWAY 83 MILE MARKER 60...HIGHWAY 83 MILE MARKER
100 AND HIGHWAY 83 MILE MARKER 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS WEST CENTRAL LINCOLN COUNTY. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4137 10099 4138 10026 4072 10026 4072 10122
TIME...MOT...LOC 0303Z 249DEG 30KT 4129 10077 4116 10076
4092 10092
WIND...HAIL 70MPH <.75IN
$$
ROBERG110
WWUS53 KLBF 270329
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1029 PM CDT TUE JUL 26 2011
NEC111-270339-
/O.EXP.KLBF.SV.W.0235.000000T0000Z-110727T0330Z/
LINCOLN NE-
1029 PM CDT TUE JUL 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN COUNTY WILL EXPIRE AT
1030 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS TO 40 MPH AND HEAVY RAIN ARE STILL
LIKELY WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.
LAT...LON 4137 10099 4138 10026 4072 10026 4072 10122
TIME...MOT...LOC 0329Z 249DEG 30KT 4137 10050 4124 10049
4100 10065
$$
ROBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:17 PM CDT, 7 hours 20 minutes earlier.
Area forecast discussion, Jul 26, 2:17 PM CDT, 7 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 217 PM CDT TUE JUL 26 2011 .DISCUSSION... THE SUBTROPICAL MOISTURE PLUME LOCATED ACROSS THE WRN U.S. CONTINUES TO RICHEN WITH MOISTURE AS REMNANT "DORA" AND OTHER DISTURBANCES ACROSS THE TROPICS EXPERIENCE WEAK TO MODERATE SHEAR FROM THE WESTERLIES. THIS BELT OF MOISTURE IS EXPECTED TO MEANDER NORTH AND SOUTH ACROSS THE CNTL AND NRN PLAINS AS DISTURBANCES TRACK THROUGH SRN CANADA. THIS IN CONJUNCTION WITH A WEAK COLD FRONT IS EXPECTED TO PRODUCE ROUNDS OF ISOLATED TO SCATTERED THUNDERSTORMS. THE SPC HAS OUTLOOKED PARTS OF THE FCST AREA FOR ISOLATED SEVERE THUNDERSTORMS LATE TODAY...WEDNESDAY AND THURSDAY. THE NAM12 SUGGESTS THE POTENTIAL FOR CONVECTIVE DEVELOPMENT ACROSS THE BLACK HILLS LATE FRIDAY. A BLEND OF THE GFS AND NAM WAS USED FOR POPS...TEMPS...AND QPF. NO SIGNIFICANT HEAT ISSUES ARE EXPECTED THROUGH FRIDAY AS DEW PTS HOVER IN THE 60S AND TEMPS REMAIN BELOW 100F. MODEST 35 TO 40KT 0-6KM BULK SHEAR AND MLCAPE/800MB CAPE NEAR OR BELOW 3000 SHOULD LIMIT SEVERE WEATHER POTENTIAL TO GENERALLY ISOLATED COVERAGE. NONETHELESS...WIND DAMAGE AND LARGE HAIL ARE THE PRIMARY CONCERN LATE IN THE AFTERNOON AND DURING THE EVENING HOURS. OTHERWISE STORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON OR THIS EVENING ACROSS THE WEST WITH A MCS DEVELOPING AND SWEEPING THE FCST AREA OVERNIGHT. THIS SYSTEM SHOULD BUILD A WEAK MESOHIGH AND COLD FRONT WHICH BECOME THE FOCUS ADDITIONAL STORM DEVELOPMENT ACROSS WESTERN NEB WEDNESDAY THROUGH FRIDAY. SATURDAY THROUGH TUESDAY...THE GENERAL CONSENSUS OF THE 12Z GEM... GFS...GEF 00Z ECMWF AND ENSEMBLE SUGGEST THE UPPER LEVEL RIDGE ACROSS THE CNTL U.S. WILL AMPLIFY NORTH SLIGHTLY SATURDAY THROUGH MONDAY BEFORE A NRN STREAM DISTURBANCE SENDS A COLD FRONT THROUGH THE FCST AREA NEXT TUESDAY. ISOLATED POPS ARE IN THE FCST MONDAY AFTN/MONDAY NIGHT FOR THE APPROACH OF THE COLD FRONT. OTHERWISE HIGHS IN THE 90S ARE EXPECTED ALL DAYS EXCEPT UPPER 80S ON TUESDAY BEHIND THE FRONT. && .AVIATION... VFR CONDITIONS THIS EVENING. THEN A SHORT WAVE WILL MOVE ACROSS THE AREA WITH A CHANCE FOR STRONG THUNDERSTORMS THAT WILL BRING GUSTY WINDS AND POSSIBLY SOME HAIL. MVFR AND POSSIBLY BRIEF IFR VISIBILITIES ARE POSSIBLE WITH THE THUNDERSTORMS. MOST OF WESTERN AND NORTH CENTRAL NEBRASKA COULD BE EFFECTED...INCLUDING KLBF AND KVTN TERMINALS...THUS HAVE INCLUDED IN THE 18Z TAF. FOLLOWING THE CONVECTION WILL BE A RETURN TO VFR CONDITIONS THAT ARE EXPECTED TO CONTINUE THE REST OF THE NIGHT AND INTO WEDNESDAY. && .HYDROLOGY... CNPPID HAS INCREASED RELEASES BY 500 CFS FROM LAKE MCCONAUGHY INTO THE NORTH PLATTE RIVER MONDAY AFTERNOON. THIS WILL REACH NORTH PLATTE STARTING ON WEDNESDAY AND WILL INCREASE TO 6.4 FEET...OR 0.4 FEET...BY EARLY FRIDAY. THE PLATTE RIVER AT BRADY NORTH CHANNEL DROPPED BELOW FLOOD STAGE EARLIER TODAY AND WILL CONTINUE TO DROP OVER THE NEXT SEVERAL DAYS...THUS THE FLOOD WARNING WAS CANCELED. THE RIVER LEVEL IS EXPECTED TO CONTINUE TO FALL...HOWEVER BY THE END OF THE WEEK...THE RIVER IS EXPECTED TO LEVEL OUT...WELL BELOW FLOOD STAGE...AS THE INCREASED RELEASES FROM LAKE MCCONAUGHY REACH THE PLATTE RIVER. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && CDC/MM
Hazardous weather outlook, Jul 26, 3:17 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 317 PM CDT TUE JUL 26 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-272030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 317 PM CDT TUE JUL 26 2011 /217 PM MDT TUE JUL 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DEVELOPING OVER MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A SURFACE TROUGH IN THE NEBRASKA PANHANDLE THIS EVENING. THE LINE WILL PUSH EAST OVERNIGHT. THE MAIN THREAT WITH THUNDERSTORMS THAT DEVELOP WILL BE DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A COLD FRONTAL BOUNDARY THAT PUSHES INTO THE STATE ON WEDNESDAY WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT WEDNESDAY AND THURSDAY AFTERNOON AND EVENING OVER SOUTHWEST NEBRASKA AND PORTIONS OF NORTH CENTRAL NEBRASKA. THE AREA OF CONCERN IS SOUTH OF A LINE FROM GRANT TO NORTH PLATTE TO BURWELL TO CHAMBERS. DAMAGING THUNDERSTORM WINDS AND LARGE HAIL WILL BE THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Special weather statement, Jul 26, 5:22 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 422 PM MDT TUE JUL 26 2011 NEZ056-262315- DEUEL NE- 422 PM MDT TUE JUL 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DEUEL COUNTY UNTIL 515 PM MDT... AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF SEDGWICK...OR 6 MILES SOUTH OF CHAPPELL...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... INTERSTATE 80 MILE MARKER 90 AND CHAPPELL AROUND 435 PM MDT. HIGHWAY 27 MILE MARKER 100 AROUND 500 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
Special weather statement, Jul 26, 5:26 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 426 PM MDT TUE JUL 26 2011 NEZ094-262330- WESTERN CHERRY NE- 426 PM MDT TUE JUL 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY COUNTY UNTIL 530 PM MDT... AT 422 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROUND LAKE TO 7 MILES NORTHWEST OF ASHBY...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... ROUND LAKE AROUND 435 PM MDT. MOTHER LAKE AROUND 440 PM MDT. HIGHWAY 61 MILE MARKER 170 AROUND 455 PM MDT. SPECKEL MEIR LAKE AROUND 510 PM MDT. WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER AROUND 515 PM MDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
Local storm report, Jul 26, 6:28 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 10 W BIG SPRINGS 41.06N 102.27W
07/26/2011 DEUEL NE LAW ENFORCEMENT
SEMI TRUCK BLOWN OFF INTERSTATE 80 NEAR MILE MARKER 95.
LAW ENFORCEMENT ESTIMATED WIND SPEEDS AT LEAST 80 MPH.
0620 PM HAIL 10 W BIG SPRINGS 41.06N 102.27W
07/26/2011 E1.75 INCH DEUEL NE LAW ENFORCEMENT
&&
MASEKLocal storm report, Jul 26, 6:42 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 2 SW OSHKOSH 41.39N 102.37W
07/26/2011 E1.00 INCH GARDEN NE PUBLIC
&&
JSWEETLocal storm report, Jul 26, 6:55 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
655 PM CDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL SW HYANNIS 42.00N 101.76W
07/26/2011 E1.00 INCH GRANT NE PUBLIC
WIND WAS ESTIMATED AT 60 MPH WITH NUMEROUS BRANCHES
RIPPED FROM TREES.
&&
JSWEETLocal storm report, Jul 26, 8:46 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HEAVY RAIN 12 SW HYANNIS 41.88N 101.93W
07/26/2011 M4.00 INCH GRANT NE PUBLIC
&&
JSWEETNearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.